# SDR DXTA200702550

- Difficulty date: October 18, 2007
- Submitted: November 2, 2007
- Operation: Air carrier
- Aircraft: N333QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600333
- Aircraft time: 10,479 hours, 8,582 cycles
- Engine: Pwa JT15D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Flow Divider
- Condition: Out Of Rig
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LT ENGINE SHUTS DOWN ON SPEED BRAKE TEST. T/S LT ENGINE. FOUND ENG RIGGING LOOSE AND WITH EXCESS PLAY AT FLOW DIVIDER.  RIGGED LT ENGINE. OPS CHECK GOOD. CHECKED RT ENG FOUND IN SAME CONDITION. RERIGGED. RT ENG OPS CHECK GOOD. ALSO CHECKED SPEED BRAKE TEST WITH NO DEFECTS.  IAW MM 73-20-01.
